Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 42, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 28, 2015, 6:59 PM CDT for Lincoln County, Nebraska. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2015, 6:59 PM CDT (23:59 UTC)
- Expired
- May 28, 2015, 7:45 PM CDT
- In force
- 46 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Lincoln County, NE
The radar
The North Platte radar (KLNX), 107 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 7:10 PM CDT | HAIL 1 | Hershey, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 2:18 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 12.0 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 820 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
729
WUUS53 KLBF 282359
SVRLBF
NEC111-290045-
/O.NEW.KLBF.SV.W.0042.150528T2359Z-150529T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
659 PM CDT THU MAY 28 2015
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 745 PM CDT
* AT 658 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTHWEST OF NORTH PLATTE TO 11 MILES
SOUTHWEST OF SUTHERLAND RESERVOIR STATE RECREATION AREA...AND WERE
NEARLY STATIONARY.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
HERSHEY AND BIRDWOOD.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 156 AND 174.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 86 AND 96.
THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 13.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE
STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS. REMEMBER...IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4098 10125 4101 10125 4104 10125 4105 10127
4107 10127 4138 10085 4130 10062 4092 10104
TIME...MOT...LOC 2359Z 294DEG 2KT 4126 10086 4099 10124
HAIL...1.00IN
WIND...<50MPH
$$
TAYLOR2 follow-up statements
988
WWUS53 KLBF 290014
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
714 PM CDT THU MAY 28 2015
NEC111-290045-
/O.CON.KLBF.SV.W.0042.000000T0000Z-150529T0045Z/
LINCOLN NE-
714 PM CDT THU MAY 28 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
LINCOLN COUNTY UNTIL 745 PM CDT...
AT 711 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTHWEST OF NORTH PLATTE TO 11 MILES
SOUTHWEST OF SUTHERLAND RESERVOIR STATE RECREATION AREA...AND WERE
NEARLY STATIONARY.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
BIRDWOOD.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 157 AND 174.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 86 AND 96.
THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 13.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4098 10125 4101 10125 4104 10125 4105 10127
4107 10127 4138 10085 4130 10062 4092 10104
TIME...MOT...LOC 0014Z 294DEG 2KT 4126 10085 4099 10123
HAIL...1.00IN
WIND...<50MPH
$$
TAYLOR166
WWUS53 KLBF 290043
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
743 PM CDT THU MAY 28 2015
NEC111-290053-
/O.EXP.KLBF.SV.W.0042.000000T0000Z-150529T0045Z/
LINCOLN NE-
743 PM CDT THU MAY 28 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LINCOLN COUNTY
WILL EXPIRE AT 745 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT.
LAT...LON 4098 10125 4101 10125 4104 10125 4105 10127
4107 10127 4138 10085 4130 10062 4092 10104
TIME...MOT...LOC 0043Z 294DEG 2KT 4125 10083 4098 10121
$$
TAYLORWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 6:27 PM CDT, 32 minutes earlier.
Area forecast discussion, May 28, 6:27 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 627 PM CDT THU MAY 28 2015 .SYNOPSIS... ISSUED AT 249 PM CDT THU MAY 28 2015 H5 ANALYSIS THIS MORNING HAD A SHORTWAVE OVER WESTERN OKLAHOMA WITH ANOTHER STRONGER SHORTWAVE OVER EASTERN IDAHO. UPSTREAM OF THESE FEATURES...ANOTHER SHORTWAVE WAS NOTED OVER THE ALASKA PANHANDLE. ACROSS THE WESTERN CONUS...A BROAD TROUGH OF LOW PRESSURE EXTENDED FROM THE SHORTWAVE OVER EASTERN IDAHO...SWD TO SRN AZ. LOW PRESSURE WAS NOTED OVER NRN QUEBEC WITH SHORTWAVES PRESENT OVER NRN SASKATCHEWAN AND NORTHERN PORTIONS OF THE NW TERRITORIES OF CANADA. HIGH PRESSURE WAS PRESENT OVER THE SERN CONUS WITH A RIDGE EXTENDING NWD TO THE WESTERN GREAT LAKES. AT THE SURFACE...A TROUGH OF LOW PRESSURE EXTENDED FROM WESTERN CHERRY COUNTY INTO THE SERN NEBRASKA PANHANDLE. EAST OF THIS FEATURE...SKIES WERE MOSTLY CLOUDY WITH A THICK VEIL OF STRATOCU TOPPED WITH CIRROSTRATUS FROM DECAYED CONVECTION OVERNIGHT. WEST OF THE TROUGH CLEAR SKIES HAVE GIVEN WAY TO NUMEROUS DEVELOPING THUNDERSTORMS ACROSS THE NORTHWESTERN SANDHILLS AND THE NEBRASKA PANHANDLE. TEMPERATURES AS OF 2 PM CDT RANGED FROM 69 AT NORTH PLATTE AND IMPERIAL...TO 79 AT ONEILL. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 249 PM CDT THU MAY 28 2015 SURFACE TROUGH/DRY LINE CURRENTLY EXTENDS FROM WESTERN CHERRY COUNTY...SOUTHWEST INTO THE SOUTHERN NEBRASKA PANHANDLE. A FAIRLY POTENT PV ANOMALY ROTATING EAST ACROSS NORTHERN COLORADO AND SOUTHERN WYOMING WILL ENHANCE LARGE SCALE LIFT THIS EVENING...AND EXPECT SHOWERS AND THUNDERSTORMS TO DEVELOP ALONG THE SURFACE TROUGH FROM WESTERN NEBRASKA INTO NORTHEAST COLORADO LATE THIS AFTERNOON. OVERALL SHEAR IS SOMEWHAT WEAK...BUT INSTABILITY IS DECENT AS STEEP MID LEVEL LAPSE RATES SPREAD OVER THE REGION. EXPECT THAT A FEW STORMS WILL BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. STORMS WILL WEAKEN LATE THIS EVENING...BUT EXPECT THEM TO CONTINUE AS THEY MOVE INTO CENTRAL AND NORTH CENTRAL NEBRASKA WITH SUPPORT FROM THE APPROACHING PV ANOMALY. AS THE ANOMALY TRACKS THROUGH THE FORECAST AREA FRIDAY...SHOWERS WILL CONTINUE. WINDS WILL ALSO INCREASE FROM THE NORTH AS A COLD FRONT MOVES SOUTH THROUGH THE REGION. EXPECT A FAIRLY RAW DAY TEMPERATURE WISE...ESPECIALLY ACROSS NORTHWEST NEBRASKA...WHERE HIGHS IN THE MID TO UPPER 50S ARE EXPECTED. TO THE SOUTH AND EAST OF THIS AREA...GENERALLY EXPECT 60S. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 249 PM CDT THU MAY 28 2015 MID RANGE...FRIDAY NIGHT THROUGH SUNDAY...THE MAIN FORECAST CHALLENGES IN THE MID RANGE ARE THE THREAT FOR RAIN FRIDAY EVENING...FOLLOWED BY TEMPERATURES FOR THE REMAINDER OF THE PERIOD. BEGINNING FRIDAY EVENING...A POSITIVELY TILTED UPPER LEVEL...POST FRONTAL TROUGH WILL PUSH THROUGH WESTERN AND NORTH CENTRAL NEBRASKA FRIDAY EVENING. BY 06Z THE AXIS OF THIS FEATURE IS EXPECTED TO BE JUST SOUTH AND EAST OF THE FORECAST AREA...SO WILL CONFINE POPS TO THE EVENING HRS ONLY WITH DRY CONDS FCST THEREAFTER. AFTER A QUICK GLANCE AT THE LATEST MAV AND MET GUIDANCE FOR LOWS SATURDAY MORNING WAS INITIALLY CONCERNED ABOUT THE POTENTIAL FOR FROST IN THE NORTH WITH THE MET AND MAV LOWS FOR VALENTINE AT 38 AND 34 RESPECTIVELY. TEMPERATURES WERE TRENDED DOWNWARD FROM THE PVS FORECAST GIVEN THE TRENDS IN GUIDANCE...HOWEVER...DECIDED TO LIMIT LOWS TO AROUND 40 IN THE NORTH WITH LOWER 40S IN THE REMAINDER OF THE FORECAST AREA...BASED ON A COUPLE OF FACTORS. ONE...THE SURFACE HIGH IS WELL NORTH OF THE FORECAST AREA SATURDAY MORNING OVER SOUTHERN CANADA...AND SECOND...THE GFS AND NAM12 SURFACE DEW POINTS WERE QUITE A BIT HIGHER THAN WHAT THE MAV AND MET GUIDANCE NUMBERS WERE INDICATING AND WITH PLENTY OF RAIN FORECAST OVER THE NEXT 12 TO 24 HRS...BELIEVE THE DRIER DEW POINTS ARE OVERDONE IN THE MET AND MAV GUIDANCE. HIGH PRESSURE WILL TRACK EAST INTO WESTERN ONTARIO ON SATURDAY WITH A SURFACE TROUGH EXTENDING SWD INTO CENTRAL NEBRASKA. DRY AIR WILL CONTINUE TO BE PUSHED INTO WESTERN AND NORTH CENTRAL NEBRASKA THANKS TO LIGHT NORTHERLY WINDS. HIGHS WILL BE IN THE MID TO UPPER 60S UNDER MOSTLY CLEAR SKIES. SRLY WINDS WILL BEGIN TO INCREASE FROM WEST TO EAST SATURDAY NIGHT AS THE HIGH PUSHES FARTHER EAST INTO THE WESTERN GREAT LAKES...AND A SURFACE TROUGH DEVELOPS ON THE LEE SIDE OF THE ROCKIES. INCREASED WINDS WILL KEEP LOWS ELEVATED IN THE WEST SATURDAY NIGHT WHERE LOWS AROUND 50 ARE FORECAST IN THE EASTERN PANHANDLE. FURTHER EAST...DRIER AIR AND LIGHTER WINDS WILL RESULT IN LOWS IN THE MIDDLE 40S. ON SUNDAY...RIDGING WILL BEGIN TO PUSH EAST INTO THE ROCKIES. THE COMBINATION OF SRLY WINDS AND THE DEVELOPMENT OF A LOW LEVEL THERMAL RIDGE IN WESTERN KS AND NERN COLORADO WILL PUSH NORTH INTO THE PANHANDLE AND SWRN ZONES...RESULTING IN HIGHS REACHING THE UPPER 70S IN THE WEST. FURTHER EAST...HIGHS WILL BE IN THE LOWER 70S WITH LIGHTER WINDS AND COOLER H85 TEMPS FORECAST. .LONG RANGE...SUNDAY NIGHT THROUGH THURSDAY...A FAST MOVING NRN STREAM DISTURBANCE WILL PUSH THROUGH THE DAKOTAS SUNDAY NIGHT WITH A SMALL CHANCE FOR THUNDERSTORMS ACROSS NORTHERN NEBRASKA. FURTHER SOUTH...THE ATMOSPHERE APPEARS CAPPED AT THIS JUNCTURE...SO WILL LEAVE DRY FOR NOW. MONDAY INTO TUESDAY WILL BE WARM AND MAINLY DRY AS RIDGING ALOFT PUSHES ONTO THE CENTRAL AND NORTHERN PLAINS. A NICE H85 THERMAL RIDGE PUSHES EAST INTO THE PANHANDLE AND WESTERN AREAS MONDAY AFTERNOON WITH H85 TEMPS REACHING NEAR 30C IN THE EASTERN PANHANDLE PER THE LATEST 12Z GFS FCST. MORE OF THE SAME OCCURS ON TUESDAY...HOWEVER...CAPPING WILL BEGIN TO WEAKEN IN THE WEST TUESDAY AFTERNOON...LEADING TO THE INTRODUCTION OF POPS FOR TUESDAY NIGHT. THE THREAT FOR PRECIPITATION WILL CONTINUE INTO THURSDAY AS BROAD SWRLY FLOW ALOFT DEVELOPS ACROSS THE ROCKIES...CENTRAL AND NRN PLAINS. PLENTY OF LOW LEVEL MOISTURE WILL BE IN PLACE WITH SFC DEWPOINTS WELL INTO THE 60S PER THE LATEST ECMWF AND GFS RUNS. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 625 PM CDT THU MAY 28 2015 THUNDERSTORM ACTIVITY THIS EVENING IS EXPECTED TO PROGRESS EAST THROUGH THE FCST AREA BY MORNING. A SECOND AREA OF SHOWERS AND THUNDERSTORMS MAY DEVELOP FRIDAY AFTERNOON. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...CLB SHORT TERM...TAYLOR LONG TERM...CLB AVIATION...CDC
Hazardous weather outlook, May 28, 4:08 PM CDT, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 408 PM CDT THU MAY 28 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-292115- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 408 PM CDT THU MAY 28 2015 /308 PM MDT THU MAY 28 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED TO CONTINUE THIS EVENING AND INTO THE EARLY OVERNIGHT HOURS ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. SOME STORMS MAY BE SEVERE THIS EVENING GENERALLY SOUTH OF A LINE FROM ARTHUR TO THEDFORD AND WEST OF A LINE FROM THEDFORD TO EUSTIS. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN SEVERE THREATS. RIVER LEVELS CONTINUE ABOVE FLOOD STAGE ALONG THE NORTH PLATTE RIVER UPSTREAM OF LAKE MCCONAUGHY...AS WELL AS THE SOUTH PLATTE RIVER FROM EASTERN DEUEL COUNTY TO JUST EAST OF NORTH PLATTE. FLOODING WILL CONTINUE ALONG THE MAINSTREAM OF THE PLATTE RIVER FROM EAST OF NORTH PLATTE...EAST TO THE LINCOLN COUNTY LINE. SEE THE LATEST FLOOD STATEMENTS FOR DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS ARE POSSIBLE FOR FRIDAY...AS WELL AS TUESDAY NIGHT THROUGH THURSDAY. AT THIS TIME...THE THREAT FOR SEVERE STORMS IS LOW. MINOR FLOODING CONCERNS WILL CONTINUE ALONG THE NORTH PLATTE RIVER UPSTREAM OF LAKE MCCONAUGHY...AS WELL AS THE SOUTH PLATTE RIVER AND MAIN STEM PLATTE RIVER THROUGH THE MIDDLE OF NEXT WEEK. SEE THE LATEST FLOOD STATEMENTS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THIS EVENING. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) CLB
In the hours before
Special weather statement, May 28, 5:34 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 434 PM MDT THU MAY 28 2015 NEZ022-035-057-282315- ARTHUR NE-GARDEN NE-KEITH NE- 434 PM MDT THU MAY 28 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ARTHUR... NORTHWESTERN KEITH AND SOUTHEASTERN GARDEN COUNTIES UNTIL 515 PM MDT... AT 432 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST OF LEWELLEN TO 10 MILES SOUTHEAST OF LEWELLEN...AND MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... LEMOYNE... KEYSTONE... RUTHON... EAGLE GULCH CAMPGROUND... BELMAR... OTTER CREEK CAMPGROUND... LAKE VIEW CAMPGROUND... MCKEAG... HAYTHORN LAKE... KINGSLEY DAM... THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 89 AND 122. THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 115 AND 138. THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TAYLOR
Special weather statement, May 28, 5:42 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 442 PM MDT THU MAY 28 2015 NEZ022-023-035-282330- ARTHUR NE-GARDEN NE-GRANT NE- 442 PM MDT THU MAY 28 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ARTHUR...SOUTHWESTERN GRANT AND EASTERN GARDEN COUNTIES UNTIL 530 PM MDT... AT 440 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15 MILES NORTHWEST OF ARTHUR...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ARTHUR... VELMA... JENSEN LAKE... SAND PUDDIN LAKE... THREE MILE LAKE... THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 123 AND 152. THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 165 AND 175. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TAYLOR
Special weather statement, May 28, 5:51 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 451 PM MDT THU MAY 28 2015 NEZ094-282330- WESTERN CHERRY NE- 451 PM MDT THU MAY 28 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHERRY COUNTY UNTIL 530 PM MDT... AT 448 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 22 MILES NORTH OF WHITMAN...OR 34 MILES NORTHWEST OF MULLEN...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... SPECKEL MEIR LAKE... SEVENMILE HILL... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TAYLOR
Special weather statement, May 28, 6:01 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 501 PM MDT THU MAY 28 2015 NEZ058-069-282345- CHASE NE-PERKINS NE- 501 PM MDT THU MAY 28 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PERKINS AND NORTHEASTERN CHASE COUNTIES UNTIL 545 PM MDT... AT 459 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTH OF GRANT...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MADRID... ELSIE... THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 48 AND 62. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TAYLOR
Special weather statement, May 28, 6:15 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 515 PM MDT THU MAY 28 2015 NEZ057>059-290000- KEITH NE-LINCOLN NE-PERKINS NE- 615 PM CDT THU MAY 28 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PERKINS...WESTERN LINCOLN AND SOUTHEASTERN KEITH COUNTIES UNTIL 700 PM CDT/600 PM MDT/... AT 512 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF PAXTON...OR 24 MILES EAST OF OGALLALA...MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... SUTHERLAND RESERVOIR STATE RECREATION AREA... SUTHERLAND... O'FALLONS... COKER... THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 148 AND 163. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TAYLOR
Local storm report, May 28, 6:59 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
659 PM CDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM HAIL HERSHEY 41.16N 101.00W
05/28/2015 E1.00 INCH LINCOLN NE PUBLIC
IN ADDITION TO THE HAIL, VERY HEAVY RAIN WAS FALLING,
WHICH WAS REDUCING VISIBILITIES TO A QUARTER OF A MILE.
&&
MOLDANThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 3:19 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Grant | 41 min |
| May 28, 3:57 PM CDT | Areal Flood Advisory | LBF | Arthur, Grant | 6 hr |
| May 28, 4:08 PM CDT | Areal Flood Advisory | LBF | Arthur, Grant | 6 hr |
| May 28, 4:50 PM CDT | Severe Thunderstorm Warning | LBF | Garden | 40 min |
| May 28, 6:05 PM CDT | Areal Flood Advisory | LBF | Keya Paha | 6 hr |
| May 28, 6:36 PM CDT | Areal Flood Advisory | LBF | Chase, Keith, Lincoln, Perkins | 6 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.